# SDR DLL10950729

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND NR 1 PYLON WITH 2 INCH CRACK IF FORWARD END OF PYLON, JUST FWD OF HYDRAULIC SUPPLY LINE INSIDE PANEL 451TZ.  REPAIRED PER SRM 54-11-00 PG 812.
